# SDR YENA2025120201157

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 16 LT SIDE DOOR STOP 7 LOWER OUTBOARD HOLE AT 12 OCLOCK, CRACK LENGTH 0.078 INCH APROX;  PERFORMED PERMANENT REPAIR OUTBOARD HOLE ON FR 16 LH SIDE DOOR STOP 7 LOWER IAW SRM 53-11-12-300-010 AND DWG D53135400 THIS REPAIR IS CATEGORY A NOT FURTHER ACTION MAINTENANCE REQUIRED.
